Coping With Kidney and Bladder Changes Due to Chemotherapy
Watch for These Symptoms
- Pain or burning when you urinate or after you empty your bladder
- Frequent, urgent urination
- Not being able to urinate
- Reddish or bloody urine
- Chills, especially shaking chills
- Urine that is orange, red, green, or dark yellow or has a strong medicine odor
American Cancer Society http://www.cancer.org
National Cancer Institute http://www.cancer.gov
BC Cancer Agency http://www.bccancer.bc.ca/default.htm
Canadian Cancer Society http://www.cancer.ca
National Cancer Institute. Chemotherapy and you: support for people with cancer. National Cancer Institute website. Available at: http://www.cancer.gov/cancertopics/coping/chemotherapy-and-you.pdf . Updated May 2007. Accessed May 14, 2012.
Urination changes. National Cancer Institute website. Available at: http://www.cancer.gov/cancertopics/coping/chemo-side-effects/urination. Accessed May 14, 2012.
- Reviewer: Brian Randall, MD
- Review Date: 05/2012 -
- Update Date: 05/14/2012 -
This content is reviewed regularly and is updated when new and relevant evidence is made available. This information is neither intended nor implied to be a substitute for professional medical advice. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with questions regarding a medical condition.
Copyright © EBSCO Publishing
All rights reserved.